# SDR AALA20061090

- Difficulty date: November 23, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW - HYDRAULIC LEAK (VISIBLE FLUID LEAK) NOTED STREAMING OVER LEFT OUTBOARD AILERON INFLIGHT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  RAN HYDRAULIC SYSTEM AND FOUND NO LEAKS.  FOUND EVIDENCE OF FUEL IN AREA.  RAN FUEL PUMPS AND BITE CHECKED ALL TANK SENSORS.  NO LEAKS NOTED.  FUEL IN TANK WAS 39500 AT TIME.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ETOPS AIRCRAFT.  ER INCIDENT REPORT 1841 DATED 23 NOV 2006.
